MAUDE Adverse Event Report: STRYKER SPINE-US ES2 POLYAXIAL SCREWDRIVER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 POLYAXIAL SCREWDRIVER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 48280310
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device location unknown.
 
Event or Problem Description
A company representative reported that a procedure was not able to be completed as planned due to residue found in the shafts of two es2 polyaxial screwdrivers.The patient was closed and prescribed antibiotics to treat any potential infection.The patient will be rescheduled for a future surgery.This report is for the first of two es2 polyaxial screwdrivers.
 
Event or Problem Description

Brand Name
ES2 POLYAXIAL SCREWDRIVER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17070710
Report Number0009617544-2023-00042
Device Sequence Number12294533
Product Code NKB
UDI-Device Identifier04546540710475
UDI-Public04546540710475
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48280310
Device Catalogue Number48280310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown